# SDR YENA2024041600528

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: UNKNOWN
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: STABILIZER/VERTICAL STAB/ BROKEN FITTING HOIST POINT ON AREA OF ACCESS PANEL # 325EL ON VERTICAL STABILIZER. (CONSIDERED A MAJOR REPAIR)
